Document Type

Article

Publication Date

2-1-1994

Publication Title

SIAM Journal on Applied Mathematics

Abstract

Using singular perturbation methods, the existence and stability of traveling wave solutions for a density-dependent selection migration model in population genetics is proved. Single locus and two alleles are assumed, and it is also assumed that the fitnesses of the heterozygotes in the population axe close to but below those of the homozygotes. Unlike previous models, this paper does not assume that the population is in Hardy-Weinberg equilibrium.

Volume

54

Issue

1

First Page Number

231

Last Page Number

248

DOI

10.1137/S0036139992239388

Publisher Statement

© 1994, SIAM Publications.

Included in

Mathematics Commons

Share

 
COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.